# SDR FDEA201804060884

- Difficulty date: April 6, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 55,781 hours, 14,100 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR FRAME AFT LOWER FUSELAGE WEB CRACKED AT BS 1310, BETWEEN LONGERONS 26L AND 27L.  WEB REPAIRED IAW SRM 53-40-15-2R, FIGURE 201, REPAIR 3.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
